Alert archive / Montana / High Wind Warnings in 2022
High Wind Warning 26, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jun 14, 2022, 8:25 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2022, 8:25 AM MDT (14:25 UTC)
- Expired
- Jun 15, 2022, 12:00 AM MDT
- In force
- 16 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
628 WWUS75 KTFX 141425 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 825 AM MDT Tue Jun 14 2022 MTZ013-150300- /O.NEW.KTFX.HW.W.0026.220614T1425Z-220615T0600Z/ /O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/ Chouteau- Including the following locations: Fort Benton, Big Sandy, and Carter 825 AM MDT Tue Jun 14 2022 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Chouteau County. * WHEN...For the first High Wind Warning, until Midnight MDT tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ051-150300- /O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/ /O.CON.KTFX.HW.W.0025.220615T1200Z-220616T0300Z/ Fergus- Including the following locations: Winifred, Lewistown, Grass Range, and Lewistown Divide 825 AM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Fergus County. * WHEN...For the first High Wind Warning, until Midnight MDT tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-010-014-044-046-048-150300- /O.CON.KTFX.HW.W.0024.000000T0000Z-220615T1200Z/ Northern Rocky Mountain Front-Eastern Glacier-Central and Southern Lewis and Clark-Toole-Eastern Pondera-Southern Rocky Mountain Front- Including the following locations: Lincoln, Marias Pass, Bynum, Brady, Shelby, Choteau, Browning, Heart Butte, Logan Pass, MacDonald Pass, Augusta, Cut Bank, Rogers Pass, Conrad, Sunburst, and Flesher Pass 825 AM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Westerly winds 40 to 50 mph, with gusts up to 70 mph, are expected. Wind gusts up to 80 mph are possible in wind prone areas along the Rocky Mountain Front and Glacier County. * WHERE...The Rocky Mountain Front, including all of Glacier and Pondera Counties, Central and Southern Lewis and Clark, and Toole. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012-049-050-053-054-150300- /O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/ Cascade-Eastern Teton-Judith Basin-Broadwater-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Winston, Stanford, Martinsdale, Toston, Hobson, Fairfield, Cascade, Dutton, Great Falls, White Sulphur Springs, Kings Hill Pass, Townsend, and Belt 825 AM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Cascade, Judith Basin, Meagher, Eastern Teton and Broadwater Counties. * WHEN...Until Midnight MDT tonight. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-150300- /O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/ Hill-Liberty-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Whitlash, Havre, Chester, Chinook, and Harlem 825 AM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...West to northwesterly winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Blaine, Hill and Liberty Counties. * WHEN...From 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ RG
2 follow-up statements
267 WWUS75 KTFX 142003 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 203 PM MDT Tue Jun 14 2022 MTZ013-150600- /O.CON.KTFX.HW.W.0026.000000T0000Z-220615T0600Z/ /O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/ Chouteau- Including the following locations: Fort Benton, Big Sandy, and Carter 203 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Chouteau County. * WHEN...For the first High Wind Warning, until Midnight MDT tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ051-150600- /O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/ /O.CON.KTFX.HW.W.0025.220615T1200Z-220616T0300Z/ Fergus- Including the following locations: Winifred, Lewistown, Grass Range, and Lewistown Divide 203 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Fergus County. * WHEN...For the first High Wind Warning, until Midnight MDT tonight. For the second High Wind Warning, from 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-010-014-044-046-048-150600- /O.CON.KTFX.HW.W.0024.000000T0000Z-220615T1200Z/ Northern Rocky Mountain Front-Eastern Glacier-Central and Southern Lewis and Clark-Toole-Eastern Pondera-Southern Rocky Mountain Front- Including the following locations: Lincoln, Marias Pass, Bynum, Brady, Shelby, Choteau, Browning, Heart Butte, Logan Pass, MacDonald Pass, Augusta, Cut Bank, Rogers Pass, Conrad, Sunburst, and Flesher Pass 203 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... * WHAT...Westerly winds 35 to 45 mph, with gusts up to 70 mph. * WHERE...The Rocky Mountain Front, including all of Glacier and Pondera Counties, Central and Southern Lewis and Clark, and Toole. * WHEN...Until 6 AM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012-049-050-053-054-150600- /O.CON.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/ Cascade-Eastern Teton-Judith Basin-Broadwater-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Winston, Stanford, Martinsdale, Toston, Hobson, Fairfield, Cascade, Dutton, Great Falls, White Sulphur Springs, Kings Hill Pass, Townsend, and Belt 203 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Westerly winds 30 to 40 mph, with gusts up to 65 mph, are expected. * WHERE...Cascade, Judith Basin, Meagher, Eastern Teton and Broadwater Counties. * WHEN...Until Midnight MDT tonight. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ011-045-047-150600- /O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/ Hill-Liberty-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Whitlash, Havre, Chester, Chinook, and Harlem 203 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...West to northwesterly winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Blaine, Hill and Liberty Counties. * WHEN...From 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ RG
738 WWUS75 KTFX 150554 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1154 PM MDT Tue Jun 14 2022 MTZ009-010-014-044-046-048-150700- /O.CAN.KTFX.HW.W.0024.000000T0000Z-220615T1200Z/ Northern Rocky Mountain Front-Eastern Glacier-Central and Southern Lewis and Clark-Toole-Eastern Pondera-Southern Rocky Mountain Front- Including the following locations: Lincoln, Marias Pass, Bynum, Brady, Shelby, Choteau, Browning, Heart Butte, Logan Pass, MacDonald Pass, Augusta, Cut Bank, Rogers Pass, Conrad, Sunburst, and Flesher Pass 1154 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING IS CANCELLED... The overall threat for strong winds has ended for tonight across much of North Central and Central Montana. However, strong winds may return to some of this area again Wednesday morning. $$ MTZ013-151200- /O.EXP.KTFX.HW.W.0026.000000T0000Z-220615T0600Z/ /O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/ Chouteau- Including the following locations: Fort Benton, Big Sandy, and Carter 1154 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... * WHAT...Westerly winds 30 to 40 mph with gusts up to 65 mph are expected to redevelop during the daytime on Wednesday. * WHERE...Chouteau County. * WHEN...From 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ051-151200- /O.EXP.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/ /O.CON.KTFX.HW.W.0025.220615T1200Z-220616T0300Z/ Fergus- Including the following locations: Winifred, Lewistown, Grass Range, and Lewistown Divide 1154 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph are expected to redevelop during the daytime on Wednesday. * WHERE...Fergus County. * WHEN...From 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012-049-050-053-054-150700- /O.EXP.KTFX.HW.W.0024.000000T0000Z-220615T0600Z/ Cascade-Eastern Teton-Judith Basin-Broadwater-Meagher- Including the following locations: Deep Creek Pass, Raynesford, Winston, Stanford, Martinsdale, Toston, Hobson, Fairfield, Cascade, Dutton, Great Falls, White Sulphur Springs, Kings Hill Pass, Townsend, and Belt 1154 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... The overall threat for strong winds has ended for tonight across much of North Central and Central Montana. However, strong winds may return to some of this area again Wednesday morning. $$ MTZ011-045-047-151200- /O.CON.KTFX.HW.W.0024.220615T1200Z-220616T0300Z/ Hill-Liberty-Blaine- Including the following locations: Hays, Rudyard, Rocky Boy, Whitlash, Havre, Chester, Chinook, and Harlem 1154 PM MDT Tue Jun 14 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT WEDNESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Blaine, Hill and Liberty Counties. * WHEN...From 6 AM to 9 PM MDT Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ SC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jun 14, 5:20 AM MDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 14, 5:20 AM MDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 520 AM MDT Tue Jun 14 2022 .SYNOPSIS... A strong storm will continue to impact the Northern Rockies through the middle of the work week, bringing mountain snow and strong winds to most plains locations. Snow is expected to be especially heavy across the Northern Rocky Mountain Front, including Glacier National Park, where final snowfall totals by Wednesday above 5000 feet could be measured by the foot. && .DISCUSSION... Today through Wednesday night...primary forecast concerns throughout the period will be winds and mountain snow. An anomalously strong storm will continue to impact the Northern Rockies through the middle of the work week, bringing with it a plethora of hazards/impacts. Height and temperature anomalies with this storm will continue to run 1 to 3 standard deviations below normal; which will allow for precipitation to fall as snow (and accumulate) as low as 5000ft (North Central Montana), 6000ft (Central Montana), and 7000ft (Southwest Montana) through Wednesday morning/afternoon. Strong dynamics combined with orographic lift over the Rocky Mountain Front will promote moderate to heavy precipitation intensities, with the potential for some of the higher peaks across Glacier National Park to approach 2 to 3 feet of snow by Wednesday. A Winter Storm Warning remains in effect for elevations above 5000ft across the Northern Rocky Mountain Front through 12z Wednesday as could be very difficult over Marias Pass and other routes within or adjacent to Glacier National Park due to the heavy snow and strong winds. Also of concern, dangerous backcountry conditions will exist, especially for those recreating in the high country of Glacier National Park due to reduced visibilities and the cold and wet conditions. High snowfall rates in the high country will quickly lead to snow covered routes, and could lead to disorientation. Additionally, Winter Weather Advisories remain in place through 12z Wednesday for the Southern Rocky Mountain Front (above 5000ft) and Big Belt and Little Belt Mountains (above 6000ft) across Central Montana. Wind speeds, especially between H850 and H700, with this storm system are also very impressive and will lead to strong surface winds materializing throughout the period. Anomalies at these levels will be running 2 to 4 standard deviations above normal, with return intervals of 10 to 30 years. NBM4.1 probabilistic data continues to suggest a high (greater than 70% chance) probability that wind gusts will reach or exceed 48kts across Central and western portions of North Central Montana through tonight. Furthermore, there exists a high probability that wind gusts will exceed 56kts along the Rocky Mountain Front and Glacier County through tonight, with a moderate (40% to 70% chance) probability that wind gusts exceed 64kts. For this reason a High Wind Warning remains in effect for Glacier, Toole, Pondera, Teton, Lewis and Clark, Cascade, Judith Basin, Fergus, Broadwater, and Meagher Counties through 06z or 12z Wednesday. A further eastward expansion of this High Wind Warning may be needed to include Chouteau and Liberty Counties, but I have held off for now given uncertainty here as probabilistic data was lower than desired for this timeframe (today through tonight). As the storm begins to move east and away from the Northern Rockies and over/across the High Plains on Wednesday, expect the threat for High Winds to translate east across eastern portions of North Central Montana. High Wind Watches that were in effect for Liberty, Hill, Blaine, Chouteau, and Fergus Counties from 12z Wednesday through 03z Thursday were upgraded to a High Wind Warning given strong deterministic and probabilistic support of High Winds materializing at the surface here. - Moldan Thursday through next Tuesday...brief transient ridging moving over the Northern Rockies to end the work week will bring drier and well above normal temperatures to Southwest through North Central Montana. Another strong storm is then expected to move into the Pacific Northwest by the weekend, bringing back precipitation chances to much of the Northern ROckies through the weekend and early next week. - Moldan && .AVIATION... 520 AM MDT Tue Jun 14 2022 (14/12Z TAF period) A strong storm will impact the Northern Rockies through the entire 1412/1512 TAF period; bringing widespread mountain obscuration, mountain wave turbulence, low level wind shear, and periods of rain to some terminal locations. Wind speeds/gusts over the plains of Central and North Central Montana were increasing this morning, with wind speeds expected to increase further and remain strong and gusty through the evening/overnight hours tonight. Low VFR, with periods of MVFR, are expected over the next 24 hours across all terminals. Best chance for rain will exist along and north of the Interstate 90 corridor. - Moldan Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .HYDROLOGY... A flood warning has been issued for all of the Gallatin River from north of Big Sky to Three Forks. Minor flooding is occurring around the city of Gallatin Gateway and moderate flooding impacts are possible around Logan. The flood warning is expected to continue for the next few days. A flood advisory has been issued for the Ennis area along the Madison River. With emergency water releases from Hebgen Dam, some minor flooding in Lions Park near Ennis is expected. If the flooding goes into the city of Ennis, a change to a flood warning might be necessary. A flood watch has been issued for the Missouri River at Toston. With the combined runoff from the Madison and Gallatin Rivers, some flooding is possible near the Missouri River near Toston later this week. For the areal flood watch for the Rocky Mountain Front.If flooding does develop from mountain runoff, it should be confined closer to the Rocky Mountain Front, as precipitation amounts out over Eastern Glacier County have been reduced. Brusda && .PRELIMINARY POINT TEMPS/POPS... GTF 52 43 68 43 / 70 60 20 0 CTB 47 40 62 39 / 80 70 20 0 HLN 54 43 70 45 / 20 30 20 0 BZN 55 40 69 41 / 20 30 20 0 WYS 46 27 57 29 / 70 30 20 0 DLN 52 36 67 41 / 10 20 0 0 HVR 54 44 66 45 / 80 90 80 0 LWT 53 40 64 42 / 20 50 30 0 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 6 AM to 9 PM MDT Wednesday Blaine... Chouteau...Fergus...Hill...Liberty. High Wind Warning until midnight MDT tonight Broadwater... Cascade...Eastern Teton...Fergus...Judith Basin...Meagher. Winter Weather Advisory until noon MDT Wednesday Broadwater... Cascade...Judith Basin...Meagher. High Wind Warning until 6 AM MDT Wednesday Central and Southern Lewis and Clark...Eastern Glacier...Eastern Pondera...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. Flood Watch through Wednesday morning Northern Rocky Mountain Front. Winter Weather Advisory until 6 AM MDT Wednesday Southern Rocky Mountain Front. Winter Storm Warning until 6 AM MDT Wednesday Northern Rocky Mountain Front. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jun 14, 6:44 AM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
644 AM MDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM NON-TSTM WND GST 11 WNW AUGUSTA 47.55N 112.61W
06/14/2022 M58 MPH LEWIS AND CLARK MT MESONET
MESONET STATION TR276 L-C PORTABLE NO. 1.
&&
AMLocal storm report, Jun 14, 8:10 AM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
810 AM MDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM NON-TSTM WND GST 3 SW CUT BANK 48.60N 112.37W
06/14/2022 M62 MPH GLACIER MT ASOS
ASOS STATION KCTB CUT BANK AIRPORT.
&&
AMThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:09 AM MDT | High Wind Warning | TFX | 43 hr | |
| Jun 14, 9:38 AM MDT | River Flood Advisory | TFX | Gallatin | 24 hr |
Nearby
High Wind Warnings in Montana, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.